Heartburn

Updated 24 June 2014

Is there any medication that makes the symptoms of GORD worse?

Any medicine that delays the process of stomach acids being emptied or that increases the levels of acids in the stomach.

Any medicine that delays the process of stomach acids being emptied or that increases the levels of acids in the stomach. Other drugs that can cause heartburn when taken on an empty stomach are non-steroidal anti-inflammatory drugs (NSAIDs) and aspirin. Before taking any of these, it is best to consult your doctor first.

Read more:
Peptic ulcers, heartburn and diet
I want to have fresh breath

 

Read Health24’s Comments Policy

Comment on this story
0 comments
Add your comment
Comment 0 characters remaining

Ask the Expert

Heartburn expert

Monique Marais is a Gastroenterologist working in Cape Town. After qualifying at the University of Pretoria, she worked in emergency rooms in South Africa and the UK before going into private practice.

Still have a question?

Get free advice from our panel of experts

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

* You must accept our condition

Forum Rules